Proceedings of the YSU, Physical and Mathematical Sciences 2017, volum 51, № 2
Proceedings of the YSU, Physical and Mathematical Sciences 2017, volum 51, № 2 About
Published since 1925. Currently the peer-reviewed works on natural sciences, mathematics and informatics are published here in Armenian, Russian and English languages.
"Proceedings of the YSU" is published three times a year. The journal presents original articles containing new results of theoretical, experimental and applied research, carried out in YSU or other Armenian and foreign scientific centers.
The first Editor in Chief in 1967-1972 was academician of Armenian AS Hovhannes H. Chaltikyan
Scince 2009 the Journal is publishing in three series

Physical and Mathematical Series
Editor in Chief Professor Varujan S. Atabekyan
Chemical and Biological Series,
Editor in Chief Professor Rouben M. Harutyunyan
Geografical and Geologicall Series
Editor in Chief Professor Hoghmik H. Sargsyan
contribute
Dear Authors!

To prepare your manuscript for submission to Proceedings of the YSU, please read the following instructions:


  • Physical and Mathematical Sciences


  • Chemical and Biological Sciences


  • Geological and Geographical sciences


    Please contact us at proceedings@ysu.am for further details.
  • Address:
    1 Alex Manoogian,
    Yerevan, RA
    Phone:
    037-460-710-024
    E-mail:
    proceedings@ysu.am

    Proceedings of Yerevan State University


    Editorial Board
    Atabekyan V.S. (editor), Kirakosyan A.A. (deputy editor),
    Sharambeyan M.S. (executive secretary)
    Alaverdyan R.B., Avagyan R.M., Avetisyan K.L., Dumanyan V.Zh., Gevorgyan G.G., Hajyan G.S., Hakopian Yu.R., Movsisyan Yu.M., Nerkararyan Kh.V., Nigiyan S.A., Petrosyan A.I., Poghosyan M.P, Sargsyan S.V., Shoukourian S.K., Vartanyan Yu.L.

    Table of Contents

    A. V. Harutyunyan, W. Lusky

    Operators on the Besov spaces of holomorphic functions on the unit ball in C^n | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 139-145 |

    A. G. Gulyan

    “Bonus hunger” behavior in the alternative bonus–malus system | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 146-150 |

    K. A. Keryan

    On recovery of a Franklin series from its sum | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 151-157 |

    Kh. A. Khachatryan , M. H. Avetissian

    On solvability of an infinite nonlinear system of algebraic equations with Teoplitz–Hankel matrices | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 158-167 |

    R. M. Kirakosyan, S. P. Stepanyan

    Non-classical problem of bend of an orthotropic annular plate of variable thickness with an elastically clamped support | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 168-176 |

    S. A. Nigiyan, T. V. Khondkaryan

    On translation of typed functional programs into untyped functional programs | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 177-186 |

    R. S. Ghazaryan, S. N. Hakobyan, M. A. Shahinyan

    Calculation of central moments of differential melting curve of DNA molecule | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 187-192 |

    N. G. Najaryan

    Homogeneous ideals and Jacobson radical | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 193-195 |

    Sh. A. Stepanyan

    On automorphisms of the relatively free groups satisfying the identity [x^n, y]=1 | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 196-198 |

    H. S. Karayan, A. G. Chibukhchyan

    Definition of control signals for performing certain gates by Kerr cells in a nonlinear resonator | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 199-201 |

    Scientific Life

    The Congress of the Armenian Mathematical Union | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 202 |
    Summary | Proceedings of the YSU, Physical and Mathematical Sciences, 2017, v. 51, #2, p. 203-208 |
    Ա | Բ | Գ | Դ | Ե | Զ | Է | Ը | Թ | Ժ | Ի | Լ | Խ | Ծ | Կ | Հ | Ձ | Ղ | Ճ | Մ | Յ | Ն | Շ | Ո | Չ | Պ | Ջ | Ռ | Ս | Վ | Տ | Ր | Ց | ՈՒ | Փ | Ք | Օ | Ֆ
    Academic journals